| Model Number |
SY60WF |
| Medical Device Problem Code |
Failure to Deliver (2338)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
10/06/2025
Type of Reportable Event
Malfunction
Event or Problem Description
A health care professional reported that during the intraocular lens (iol) implant procedure, the iol got stuck and could not get the iol out of the cartridge completely.Additional information has been requested however no further information available.
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).